Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I

I

I just started humira and after only 2 doses I'm so sick!!! Diarrhea bad! Headache, dizzy, nausea, has anyone had this experience on humira? Please help so sick 😫

A myRAteam Member said:

Idk if can take another injection after last night , it was horrible . And today my whole mid section is so sore from going to bathroom, I have a ostomy for 4 yrs now, usually I hate my bag but was thankful for it last night!!! Nvr wld have made it to bathroom!

posted 4 days ago
A myRAteam Member said:

I inject humira every other week and so far I never experienced any of that. Hopefully it gets better with time.

posted 5 days ago
Already a Member? Log in